Click Here for
Track Your Paper

International Journal of New Technology and Research

Impact Factor 3.953

(An ISO 9001:2008 Certified Online Journal)
India | Germany | France | Japan

A Prey-Predator Model with a Linear Cover the Prey

( Volume 3 Issue 11,November 2017 ) OPEN ACCESS

Gaddam Shankarajyothi


A two species syn-ecological model with a Prey and a predator is considered for analytical study. Here, the prey is protected with a linear cover to some extent from the predator and the predator is supplied with an additional food.

      First order coupled non-linear ordinary differential equations are used to form the model. Possible latent roots for the system are obtained and their stability established. The linearized equations are solved completely and results are noted.

Paper Statistics:

Total View : 71 | Downloads : 62 | Page No: 138-142 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.